MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE 2 9 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE 2 9 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Positioning Failure (1158); Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - (b)(6).Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the operation of zuk single condyle replacement, the surgeon performed the osteotomy according to the technical requirements.However, when opening the articular surface, the implant could not be implanted normally.After the attempt, the implant could not be implanted, so the surgeon had to open a box of new implants of the same type again to complete the operation.There is no additional information available at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d10, g4, g7, h1, h2, h3, h6, and h10.Visual examination of the returned device found damage of the proximal and distal surfaces and damage to the locking feature.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE SIZE 2 9 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10148478
Report Number0001822565-2020-02071
Device Sequence Number2094750
Product Code HSX
UDI-Device Identifier00889024193918
UDI-Public(01)00889024193918
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number00584202209
Device Lot Number63975407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1